Full Text: PDF
Volume 2, Issue 2, 1 August 2018, Pages 203-218
Abstract. In this paper, a Krasnoselskii-type algorithm for approximating a common element of the set of solutions of a variational inequality problem for a monotone, k-Lipschitz map and solutions of a convex feasibility problem involving a countable family of relatively nonexpansive maps is studied in a uniformly smooth and 2-uniformly convex real Banach space. A strong convergence theorem is proved. Finally, a numerical example is presented.
How to Cite this Article:
Charles E. Chidume, Abubakar Adamu, Lois C. Okereke, A Krasnoselskii-type algorithm for approximating solutions of variational inequality problems and convex feasibility problems, J. Nonlinear Var. Anal. 2 (2018), 203-218.